Alert archive / Alabama / Flash Flood Warnings in 2009

Flash Flood Warning 23, NWS Mobile, AL

May 4, 2009Clarke County, Mobile County, Washington County, Alabama; Greene County, Perry County, Mississippi

NWS Mobile, AL issued this flash flood warning at May 4, 2009, 6:55 AM CDT for Clarke County, Mobile County, Washington County, Alabama; Greene County, Perry County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2009, 6:55 AM CDT (11:55 UTC)
Expired
May 4, 2009, 9:45 AM CDT
In force
3 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Clarke County, AL, Mobile County, AL, Washington County, AL, Greene County, MS, Perry County, MS

The radar

The Mobile radar (KMOB), 57 km from the middle of the area, began a volume at 11:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 6:55 AM CDTFLASH FLOODLeakesville, MSNUMEROUS ROADS IN AND AROUND LEAKESVILLE IMPASSABLE DUE TO HIGH WATER OR WASHED OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2009-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2009-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
332 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMOB 041155
FFWMOB
ALC025-097-129-MSC041-111-041445-
/O.NEW.KMOB.FF.W.0023.090504T1155Z-090504T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
655 AM CDT MON MAY 4 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF LEAKESVILLE...
  PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF NEW AUGUSTA...
  SOUTH CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...
  NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
  SOUTHERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 945 AM CDT

* AT 648 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM AN AREA OF THUNDERSTORMS ALONG A LINE          
  EXTENDING FROM NEAR NEW AUGUSTA TO LEAKESVILLE TO NORTH MOBILE     
  COUNTY...THESE THUNDERSTORMS WERE MOVING FROM WEST TO EAST OVER    
  THE SAME AREA AND DRIFTING VERY SLOWLY SOUTH. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINGATE...MAHNED...FERGUSON...NEELY...BEAUMONT...CHASTANG...
  PISGAH...PINEOLA...SIDNEY...BUCKS...MCLAIN...VERNAL...ROYCE...
  LEAF...AVENT STATION AND JANICE

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS 
UP TO 5 INCHES ARE POSSIBLE IN THE WARNED AREA.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3143 8914 3134 8781 3121 8788 3120 8794
      3117 8794 3116 8797 3115 8794 3110 8797
      3107 8795 3100 8799 3101 8915

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at May 4, 5:30 AM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 4, 5:30 AM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT MON MAY 4 2009

.UPDATED...ISSUED A FLASH FLOOD WATCH FOR MOST OF THE AREA NORTH OF
A JANICE MISSISSIPPI...NORTH MOBILE COUNTY...BREWTON LINE. VERY
HEAVY RAIN HAS ALREADY FELL...RADAR SHOWS UP TO 8 INCHES WITH RAIN
STILL FALLING AND MORE EXPECTED LATER TODAY. ALSO INCREASED THE QPF
IN THE GRIDS FOR TODAY. /11

***********************PREVIOUS***********************888

.SHORT TERM...TODAY AND TONIGHT...STARTING OFF WITH CLUSTERS OF
THUNDERSTORMS ROLLING EASTWARD ACROSS THE DEEP SOUTH. THESE STORMS
WERE FORMING WITHIN A DEEP MOISTURE AXIS EMBEDDED WITHIN THE WARM
SECTOR...SOUTH OF A FRONTAL ZONE. THIS ZONE STRETCHES FROM THE
CAROLINAS THROUGH THE MID SOUTH ON DOWN INTO THE NORTHWEST
GULF...OFF THE UPPER TEXAS COAST. AS SURFACE LOW MOVES EAST
NORTHEAST ACROSS CENTRAL MISSISSIPPI/CENTRAL ALABAMA TODAY...FRONTAL
ZONE WILL EASE EASTWARD ALONG WITH AN EAST TO SOUTHEAST ADJUSTMENT
TO THE SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD POSSIBLY
BECOME BRIEFLY SEVERE ALONG WITH LOCALLY HEAVY RAINS. THE PRIMARY
THREATS IN SEVERE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE
ENVIRONMENT DOES SUPPORT ISOLATED OCCURRENCES OF TORNADOES AS WELL.
SINCE MIDNIGHT...RADAR HAS SHOWN INDICATIONS OF 2 TO 4 INCH RAIN
AMOUNTS IN CONVECTIVE ACTIVITY WHICH HAS MOVED ACROSS OUR SOUTHEAST
MISSISSIPPI ZONES. CONSIDERING THIS...LOCALIZED FLOODING OF POOR
DRAINAGE AND LOWER LYING AREAS WILL BE A POSSIBILITY WITH THE
STRONGEST STORMS IN THE NEAR TERM.

TONIGHT...THE DEEPEST MOISTURE AXIS SHIFTS EAST INTO THE SOUTHEAST
AND ACROSS THE NORTH CENTRAL FLORIDA PENINSULA. THUS...FORECASTERS
ARE CALLING FOR LOWER CHANCES OF WET WEATHER WITH THE PREDOMINANT
CHARACTER BEING SHOWERS.  STAYED CLOSE TO THE MOS FOR TEMPERATURES.
/10

TUESDAY THROUGH WEDNESDAY NIGHT)...QUASI-STATIONARY FRONTS...OUTFLOW
BOUNDARIES...WEAK DISTURBANCES IN THE NEAR ZONAL UPPER FLOW WILL
KEEP CHANCE FOR SHOWERS AND THUNDERSTORMS IN FORECAST TUESDAY AND
OVER THE NORTHERN SECTIONS ON WEDNESDAY.  A SURFACE HIGH DEVELOPING
OVER THE NORTHEAST GULF HELPS TO PUSH THE FRONT/OUTFLOW BOUNDARIES
BACK TO THE NORTH...LEAVING A MOIST AND HUMID AIR MASS ACROSS THE
SOUTHERN SECTIONS. /11

.LONG TERM...(THURSDAY THROUGH SUNDAY)ANOTHER FRONT...OR MAYBE THE
SAME ONE...MOVES SOUTH  LATE WEDNESDAY NIGHT AND THURSDAY MORNING
BUT WILL LIKELY ONLY MAKE IT TO NORTHERN ALABAMA AND MISSISSIPPI.
WILL BE CLOSE ENOUGH FOR ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS THURSDAY MORNING THROUGH THE DAY THURSDAY. THIS FRONT
WILL ALSO RETREAT BACK TO THE NORTH...LEAVING LOW POPS ACROSS THE
NORTHERN SECTIONS OF THE FORECAST AREA FRIDAY AND SATURDAY...MAINLY
AFTERNOONS. WOULD NOT BE COMPLETELY SURPRISED TO SEE AN ISOLATED
SHOWER OR THUNDERSTORM ALONG THE SOUTHERN SECTIONS BUT NOT ENOUGH OF
A POP TO MENTION THIS FAR OUT. FRIDAY THROUGH SUNDAY LOOKS QUITE
WARM WITH HIGH TEMPERATURES APPROACHING 90 ACROSS THE INTERIOR
SECTIONS. /11

&&

.AVIATION... 12Z ISSUANCE...CONVECTION TODAY WILL BRING A MIX OF
MVFR/IFR CIGS. STORMS WITH THE HEAVIEST RAINS COULD REDUCE
VISIBILITIES TO LESS THAN A MILE AT TIMES AS WELL. ALTHOUGH TSTMS
LOOK TO BE MOVING EAST OUT OF THE AREA AFT 00Z...IFR CIGS POSSIBLE
AFT 06Z WITH POTENTIAL OF PATCHY BR AS WELL. /10

&&

.MARINE...WITH THE STORMS MOVING EAST ACROSS SOUTHEAST MISSISSIPPI
AND SOUTHWEST ALABAMA...LATEST DATA COLLECTION PLATFORMS ALONG THE
COAST AND OFFSHORE INDICATE A STRONG ONSHORE INFLOW COMPONENT AND
WILL NEED A SMALL CRAFT HEADLINE THIS MORNING TO ACCOUNT FOR THIS.
SEAS ARE SLOWER TO RESPOND BUT MAY COME UP ANOTHER FOOT OR SO THAN
CURRENT. WINDS ARE FORECAST TO TAPER OFF LATER TODAY AS LOW PRESSURE
LIFTS NORTHEAST AWAY FROM THE AREA. FOR THE REMAINDER OF THE
PERIOD...A LIGHT SOUTH TO SOUTHWEST FLOW PREVAILS AS HIGH PRESSURE
SETS UP OVER THE EASTERN GULF. SEAS LOOK TO RANGE FROM 2 TO 3 FEET
TUESDAY THROUGH SATURDAY. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      82  68  84  69 /  80  20  30  10
PENSACOLA   81  70  83  70 /  70  20  30  20
DESTIN      78  70  80  71 /  70  30  40  20
EVERGREEN   80  65  85  65 /  90  30  40  20
WAYNESBORO  80  63  85  66 /  80  20  20  10
CAMDEN      79  64  85  65 /  80  30  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, May 4, 5:00 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT MON MAY 4 2009

CORRECTED TO ADD EXPECTED SURF ZONE CONDITIONS IN DAY ONE

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-051100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT MON MAY 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE FORECAST TO CONTINUE ACROSS THE GULF COAST REGION
TODAY AS A FRONTAL BOUNDARY EASES CLOSER TO THE AREA. SOME OF THE
STORMS HAVE THE POTENTIAL OF BECOMING BRIEFLY SEVERE WITH THE
PRIMARY THREATS FROM SEVERE STORMS BEING DAMAGING WINDS AND LARGE
HAIL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. LOCALLY HEAVY RAINS
AND FREQUENT LIGHTNING STRIKES WILL ALSO POSE A HAZARD IN
THUNDERSTORMS. THREE TO FIVE INCHES OF RAIN IS POSSIBLE IN A THREE
TO FIVE HOUR TIME FRAME...WHERE STORMS MOVE OVER THE SAME AREAS.
THESE TYPES OF RAINS WILL RESULT IN PERIODS OF FLOODING OVER LOW
LYING AND POOR DRAINAGE AREAS.

THE SEVERE WEATHER THREAT WILL CONTINUE THROUGH THE DAY. RESIDENTS
ARE URGED TO SET WEATHER RADIOS TO TONE ALERT TO RECEIVE WATCHES AND
WARNINGS.

OVER THE MARINE AREA...STRONG SOUTHERLY WINDS AND MODERATE SEAS WILL
CREATE HAZARDOUS CONDITIONS FOR SMALL MARINE CRAFT THROUGH EARLY
THIS AFTERNOON. STRONG SOUTHERLY WINDS WILL ALSO SUPPORT A MODERATE
RISK OF DANGEROUS RIP CURRENTS TODAY.

HEADING INTO TONIGHT...THE SEVERE WEATHER THREAT LOOKS TO DIMINISH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH
THE PERIOD. AT THIS TIME...THE SEVERE WEATHER RISK IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS FOR SEVERE
WEATHER WILL BE REQUIRED TODAY.

In the hours before

Special weather statement, May 4, 1:56 AM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
156 AM CDT MON MAY 4 2009

MSZ067-040800-
WAYNE-
INCLUDING THE CITIES OF...WAYNESBORO...
156 AM CDT MON MAY 4 2009

...A LINE OF STRONG THUNDERSTORMS CONTINUES TO AFFECT WAYNE COUNTY...

AT 154 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 4 MILES NORTHWEST OF CLARA TO 6
MILES SOUTH OF CLARA...MOVING EAST AT 25 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
WAYNESBORO...WINCHESTER...ROBINSON JUNCTION...BUCKATUNNA...BATTLES
AND DENHAM THROUGH 300 AM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

STAY TUNED FOR FURTHER UPDATES.

THIS LINE OF STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES
LOCALLY IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF
WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT
DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO
GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 4, 2:19 AM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
219 AM CDT MON MAY 4 2009

ALZ051>053-MSZ067-040815-
WASHINGTON-CLARKE-CHOCTAW-WAYNE-
219 AM CDT MON MAY 4 2009

...A LINE OF STRONG THUNDERSTORMS CONTINUES TO AFFECT
WASHINGTON...CLARKE...CHOCTAW AND WAYNE COUNTIES...

AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 3 MILES WEST OF SOUWILPA TO 3 MILES
SOUTHWEST OF BATTLES...MOVING EAST AT 20 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
AQUILLA...BATTLES...SOUWILPA...BOLINGER...SILAS AND BARRYTOWN THROUGH
315 AM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

THIS LINE OF THUNDERSTORMS STORMS COULD PRODUCE RAINFALL AMOUNTS OF
1 TO 2 INCHES LOCALLY IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF
PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS.
REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS.
THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 3:00 AM CDTSevere Thunderstorm WarningMOBMobile, Washington45 min
May 4, 3:40 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington65 min
May 4, 4:09 AM CDTSevere Thunderstorm WarningMOBWashington51 min
May 4, 4:13 AM CDTSmall Craft AdvisoryMOB10 hr
May 4, 4:29 AM CDTSevere Thunderstorm WarningMOBMobile, Washington61 min
May 4, 4:50 AM CDTSevere Thunderstorm WarningMOBMonroe55 min
May 4, 5:02 AM CDTTornado WarningMOBMonroe28 min
May 4, 5:04 AM CDTFlash Flood WatchMOBButler, Choctaw, Clarke, Conecuh, Escambia, Monroe and 2 more7 hr
May 4, 5:19 AM CDTFlash Flood WarningMOBWashington41 min
May 4, 6:07 AM CDTSevere Thunderstorm WarningMOBConecuh53 min
May 4, 6:11 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Monroe16 min
May 4, 6:34 AM CDTSevere Thunderstorm WarningMOBMobile41 min
May 4, 7:30 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Wilcox60 min
May 4, 8:56 AM CDTFlash Flood WarningMOBMobile4 hr
May 4, 9:10 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia44 min
May 4, 9:13 AM CDTSevere Thunderstorm WarningMOBCrenshaw32 min
May 4, 9:20 AM CDTFlash Flood WarningMOBBaldwin, Conecuh, Covington, Escambia, Monroe3 hr
May 4, 10:37 AM CDTFlash Flood WarningMOBMobile3 hr
May 4, 11:19 AM CDTSpecial Marine WarningMOB41 min
May 4, 11:21 AM CDTSevere Thunderstorm WarningMOBBaldwin39 min
May 4, 11:36 AM CDTFlash Flood WarningMOBBaldwin, Conecuh, Covington, Escambia3 hr
May 4, 12:36 PM CDTSpecial Marine WarningMOB39 min
May 4, 1:26 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
May 4, 2:36 PM CDTSpecial Marine WarningMOB84 min
May 4, 3:52 PM CDTSpecial Marine WarningMOB38 min
May 4, 4:25 PM CDTSpecial Marine WarningMOB65 min
May 4, 5:27 PM CDTSpecial Marine WarningMOB48 min
May 4, 6:14 PM CDTSpecial Marine WarningMOB91 min
May 4, 1:29 AM CDTSevere Thunderstorm WarningMOBPerry61 min
May 4, 2:09 AM CDTSevere Thunderstorm WarningMOBGreene, Perry51 min
May 4, 3:10 AM CDTFlash Flood WarningMOBPerry95 min
May 4, 3:57 AM CDTFlash Flood WarningMOBGreene2 hr
May 4, 5:28 AM CDTFlash Flood WarningMOBPerry2 hr
May 4, 7:24 AM CDTSevere Thunderstorm WarningMOBStone66 min
May 4, 8:39 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne45 hr
May 4, 8:43 AM CDTSevere Thunderstorm WarningMOBGeorge, Greene, Perry, Stone62 min
May 4, 11:17 AM CDTRiver Flood WarningMOBGeorge, Greene, Perry72 hr
May 4, 6:07 PM CDTFlash Flood WarningMOBGreene3 hr

Nearby

Flash Flood Warnings in Alabama, 2009Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.